# SDR SWAA201201218

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 12,666 hours, 7,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT CABIN EMERGENCY FLOOR TRACK HAS SEVERAL COVERS CRACKED BETWEEN ROW 1 TO ROW 8.  REMOVED AND REPLACED TRACK COVERS PER M/M.
